Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 54, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jul 19, 2012, 3:28 PM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2012, 3:28 PM EDT (19:28 UTC)
- Expired
- Jul 20, 2012, 10:00 PM EDT
- In force
- 31 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
536 WHUS73 KIWX 191928 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 328 PM EDT THU JUL 19 2012 LMZ043-046-200330- /O.NEW.KIWX.SC.Y.0054.120719T1928Z-120721T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 328 PM EDT THU JUL 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY. * WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS * WAVES: INCREASING TO 3 TO 5 FEET. SUBSIDING BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
472 WHUS73 KIWX 200234 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1034 PM EDT THU JUL 19 2012 LMZ043-046-201045- /O.CON.KIWX.SC.Y.0054.000000T0000Z-120721T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1034 PM EDT THU JUL 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. * WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS * WAVES: INCREASING TO 3 TO 5 FEET. SUBSIDING BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
433 WHUS73 KIWX 200801 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 AM EDT FRI JUL 20 2012 LMZ043-046-201615- /O.CON.KIWX.SC.Y.0054.000000T0000Z-120721T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 AM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS * WAVES: INCREASING TO 3 TO 5 FEET. SUBSIDING BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
484 WHUS73 KIWX 201419 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 AM EDT FRI JUL 20 2012 LMZ043-046-202230- /O.CON.KIWX.SC.Y.0054.000000T0000Z-120721T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1019 AM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: NORTHEAST 10 TO 20 KNOTS * WAVES: 3 TO 5 FEET...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
602 WHUS73 KIWX 201914 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 314 PM EDT FRI JUL 20 2012 LMZ043-046-210200- /O.EXT.KIWX.SC.Y.0054.000000T0000Z-120721T0200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 314 PM EDT FRI JUL 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: NORTHWEST 10 TO 15 KNOTS BECOMING NORTHEAST OVERNIGHT. * WAVES: 3 TO 5 FEET...SUBSIDING LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 3:14 PM EDT, 14 minutes earlier.
Area forecast discussion, Jul 19, 3:14 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 314 PM EDT THU JUL 19 2012 .SHORT TERM... /TONIGHT THROUGH FRIDAY NIGHT/ FOCUS REMAINS ON NEXT 6 TO 12 HR PERIOD WITH APPROACH OF WEAK SFC LOW AND ASSOCIATED CONVECTIVE DEVELOPMENT. CLEARING HAS SPREAD ACROSS MUCH OF NORTHERN INDIANA WITH HEATING AND DESTABILIZATION UNDERWAY. VIS SAT SHOWING TRIPLE POINT OF APPROACHING LOW NICELY...CENTERED BETWEEN KANKAKEE AND DANVILLE ILLINOIS. CU FIELD WAS ATTEMPTING TO EXPAND ALONG THIS FEATURE WITH INITIATION OF STORMS LIKELY IN THIS AREA OVER THE NEXT HOUR OR 2. CU/STRATOCU FIELD CONTINUES TO EXPAND ACROSS N ILLINOIS WITH SIGNS OF DEVELOPMENT/BUILDING INTO NW INDIANA. RAP/HRRR RAPIDLY BREAK OUT CONVECTION BUT VARY ON LOCATION AND COVERAGE. EARLIER UPDATE APPEARS TO REFLECT BEST POTENTIAL AREA ACROSS S/SW COUNTIES. SOME CHANCE THAT CONVECTION COULD FIRE JUST TO OUR SOUTH TOWARDS LAFAYETTE AND THEN EVOLVE MORE INTO CENTRAL INDIANA AND POSSIBLY SKIRTING SOUTH OF US-24. WILL LEAVE FORECAST ALONE WITH PRE 1ST PERIOD TO HANDLE BEST WINDOW. PRECIP MAY LINGER INTO THE OVERNIGHT HOURS BUT SHOULD RAPIDLY MOVE OUT AFTER MIDNIGHT. THINK POPS MAY BE OVERDONE BUT WITH SOME HIGH RES MODELS HINTING AT ACTIVITY INTO THE OVERNIGHT HOURS WILL LEAVE AS IS. LOWS WILL DROP BACK INTO THE MID TO UPR 60S. EFFECTIVE BOUNDARY SHOULD BE LOCATED SOUTH OF THE AREA WITH DRIER CONDITIONS FOR MUCH OF THE REGION. GIVEN PROXIMITY OF THE BOUNDARY...A STRAY SHOWER OR STORM CAN'T BE RULED OUT IN THE FAR SOUTH BUT FEEL CHANCES NOT ENOUGH TO INTRODUCE INTO GRIDS. HIGHS WILL CLIMB INTO THE MID 80S ACROSS THE AREA. LOWS FRI NGT WILL DROP TO MORE COMFORTABLE LEVELS AROUND 60 TO THE LOWER 60S. && .LONG TERM... SIG SHRT TERM DROUGHT AMELIORATION OVERNIGHT LENDS AN INTERESTING DICHOTOMY OF SORTS THIS PD IN REGARD TO PCPN POTENTIAL NXT WEEK. UNDERPINNING PATTN OF ACTIVE WRLY FLW ACRS SRN CANADA/NRN US CONTS OVRTOP PERSISTENT SUB-TROPICAL RIDGE CNTRD OVR THE CNTRL PLAINS. CONTD PARADE OF RIDGE RIDERS AND SWD WK FNTL EXCURSIONS MAKE LTR PDS TRICKY WRT CONV CHCS. HWVR W/SIG WIDESPREAD HEAVY RAINFALL OVERNIGHT SHRTR SITUATION HAS TURNED DECIDEDLY MORE FVRBL W/XPCN FOR SUBSTANTIAL BNDRY LYR MSTR IMPROVEMENT INADV OF SFC FNTL BNDRY ASSOCD/W NXT SW OVRTOPPING PLAINS RIDGE ON MON AND LIKELY W/MORE SUBSTANTIAL SW INDICATED LT WED. THUS WILL BREAK FM PRIOR CONTINUITY WHICH SIDED W/PERSISTENT DRYNESS AND HEDGE TWD IMPLIED WETTER SOLUTIONS MON AND THU. OTHERWISE SOIL MSTR RECHARGE SHLD DAMPEN MIXED LYR DEPTHS WITHIN THE HEART OF LL THERMAL RIDGE NXT WEEK AND WILL CONT MIDNIGHT TREND OF FOLLOWING SLIGHTLY COOLER BLENDED SOLUTIONS. && .AVIATION... FOCUS WILL BE ON AFTERNOON PERIOD WITH POTENTIAL FOR CONVECTIVE DEVELOPMENT AT BOTH SITES. GIVEN PROXIMITY OF SFC LOW...BETTER CHANCE WILL EXIST AT KFWA WITH JUST AN OUTSIDE CHANCE AT KSBN. PREV ISSUANCE/AMENDMENTS ALREADY HAVE THIS IN HAND SO NO CHANGES WERE REQUIRED. LARGE AREA OF MVFR OR LOWER CIGS EXPECTED AT BOTH SITES FROM COMBINATION OF STRATUS ALREADY MOVING IN BEHIND THE LOW AND ADDITIONAL DEVELOPMENT IN AREAS OF CLEARING AS A RESULT OF MOIST BL FROM RECENT RAINFALL. HAVE BROUGHT CIGS DOWN TO 1000 FT AND MAY NEED TO LWR FURTHER IN LATER ISSUANCES. WINDS WILL COME AROUND TO THE NE IN THE WAKE OF THE LOW AND REMAIN AROUND 10 KTS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...FISHER LONG TERM...T AVIATION...FISHER
Hazardous weather outlook, Jul 19, 1:03 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 103 PM EDT THU JUL 19 2012 INZ003>009-MIZ077>081-OHZ001-002-004-005-015-016-201715- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA 103 PM EDT THU JUL 19 2012 /1203 PM CDT THU JUL 19 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL EXIST ALONG AND SOUTH OF ROUTE 30. AN ISOLATED SEVERE WIND GUST WILL BE POSSIBLE WITH THE STRONGEST STORMS AS WELL AS HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ012>018-020-022>027-032>034-OHZ024-025-201715- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...VAN WERT... DELPHOS...LIMA 103 PM EDT THU JUL 19 2012 /1203 PM CDT THU JUL 19 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS PORTIONS OF EASTERN ILLINOIS AND NORTHWESTERN INDIANA AND MOVE EAST THIS AFTERNOON. DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN MAY ACCOMPANY THE STRONGEST STORMS AT LOCATIONS GENERALLY ALONG AND SOUTH OF ROUTE 30. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-201715- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 103 PM EDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE. SOME STORMS MAY PRODUCE WIND GUSTS TO 35 KNOTS...ESPECIALLY LATER THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 19, 9:37 AM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
937 AM EDT THU JUL 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY RAIN 2 SW LA PORTE 41.59N 86.74W
07/19/2012 E2.02 INCH LA PORTE IN PUBLIC
0700 AM HEAVY RAIN FAYETTE 41.67N 84.33W
07/19/2012 E1.50 INCH FULTON OH PUBLIC
0730 AM HEAVY RAIN 4 W ROSELAND 41.72N 86.33W
07/19/2012 M1.92 INCH ST. JOSEPH IN BROADCAST MEDIA
0800 AM HEAVY RAIN 5 SW FORT WAYNE 40.98N 85.19W
07/19/2012 M2.22 INCH ALLEN IN ASOS
24 HOUR TOTAL THROUGH 8 AM
0800 AM HEAVY RAIN 4 SE GOSHEN 41.53N 85.79W
07/19/2012 M1.57 INCH ELKHART IN ASOS
24 HOUR TOTAL THROUGH 8 AM
0800 AM HEAVY RAIN 4 NW SOUTH BEND 41.70N 86.31W
07/19/2012 M1.83 INCH ST. JOSEPH IN ASOS
24 HOUR TOTAL THROUGH 8 AM
0900 AM HEAVY RAIN 4 SW MISHAWAKA 41.63N 86.22W
07/19/2012 E2.90 INCH ST. JOSEPH IN BROADCAST MEDIA
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 9:03 PM EDT | Special Weather Statement | IWX | Steuben | 57 min |
| Jul 18, 10:50 PM EDT | Special Marine Warning | IWX | 115 min | |
| Jul 18, 11:43 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 62 min |
| Jul 19, 12:26 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 64 min |
| Jul 19, 12:29 AM EDT | Flash Flood Warning | IWX | LaPorte, Saint Joseph | 3 hr |
| Jul 19, 1:03 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 57 min |
| Jul 19, 1:12 AM EDT | Areal Flood Advisory | IWX | Marshall, Saint Joseph, Starke | 3 hr |
| Jul 19, 1:45 AM EDT | Special Weather Statement | IWX | LaGrange, Noble, Whitley | 60 min |
| Jul 19, 2:33 AM EDT | Special Weather Statement | IWX | DeKalb, LaGrange, Noble, Steuben | 57 min |
| Jul 19, 4:04 AM EDT | Special Weather Statement | IWX | Elkhart, Saint Joseph | 41 min |
| Jul 19, 5:19 AM EDT | Areal Flood Advisory | IWX | Elkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 2 more | 3 hr |
| Jul 19, 5:35 AM EDT | Flash Flood Warning | IWX | Allen, DeKalb, Huntington, Kosciusko, LaGrange, Noble and 4 more | 115 min |
| Jul 19, 5:53 AM EDT | Flash Flood Warning | IWX | Allen, DeKalb | 3 hr |
| Jul 19, 6:22 AM EDT | Flash Flood Warning | IWX | Elkhart, LaGrange, LaPorte, Noble, Saint Joseph | 3 hr |
| Jul 19, 6:44 AM EDT | Special Weather Statement | IWX | Huntington, Kosciusko, Miami, Wabash, Whitley | 61 min |
| Jul 19, 6:03 PM EDT | Rip Current Statement | IWX | 34 hr | |
| Jul 19, 7:16 PM EDT | Special Weather Statement | IWX | Miami | 44 min |
| Jul 19, 7:19 PM EDT | Special Weather Statement | IWX | Blackford | 41 min |
| Jul 18, 10:00 PM EDT | Special Weather Statement | IWX | Fulton, Williams | 45 min |
| Jul 19, 6:15 PM EDT | Special Weather Statement | IWX | Van Wert | 30 min |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.